# SDR CA190510004

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 81,777 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: C60AA0062
- Condition: Failed
- Location: Green Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LOST GREEN HYDRAULIC SYSTEM, AFTER DISCUSSION WITH MOC/DISPATCH IT WAS DECIDED A DIVERSION WAS NECESSARY. PAN PAN DECLARED. AIRCRAFT WAS BELOW MAX LANDING WEIGHT.  RESOLUTION  REF TSM TASK 29-11-00-810-803A TASK 29-11-00-810-803A. GREEN HYD LOW LEVEL SWITCH REPLACED REF AMM 29-11-400-003A. SWITCH AND LEAK CHECK SERVICEABLE. (TC# 20190510004)
